MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. DAKO COVERSTAINER; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. DAKO COVERSTAINER; AUTOMATED SLIDE STAINER
Model Number CS100
Medical Device Problem Codes Mechanical Problem (1384); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The brazil customer reported that the recently installed dako coverstainer lower doors shock absorbers, which are used to support the door, did "not support the door properly." clarification was received from the agilent representative noting that the shock absorbers did not have sufficient force to securely hold the door open particularly during reagent bottle changes.User harm was not indicated or reported.The field service engineer (fse) serviced the instrument and replaced the shock absorbers.The instrument has been repaired; it is fully operational and is available to the user.This issue does not affect the utility of the instrument, and the customer was able to complete staining.While there was no direct, or indirect, user harm reported for this event; it is being reported due to the potential for harm if the event were to reoccur.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.
 
Event or Problem Description
Following further review, and input from the relevant agilent representatives, it has been determined that this event occurred during the installation of the instrument at the customer's site.While the instrument was new to the customer, it had previously been owned and operated by agilent technologies.During installation, the field service engineer (fse) identified that the lower door shock absorbers did not provide sufficient force to securely hold the door in the open position.To resolve this, the fse replaced the shock absorbers prior to releasing the instrument to the customer.As the issue was identified and corrected before the instrument was placed into service, the customer was not exposed to any risk of harm or injury related to the shock absorbers.
 
Additional Manufacturer Narrative
Following sections were updated: b4, h2.Following section was corrected: b5, d5, e1, e3, g2, g6.

Brand Name
DAKO COVERSTAINER
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
benjamin gaither
1834 state highway 71 west
cedar creek, TX 78612
5123328207
MDR Report Key23429780
Report Number3003423869-2025-00046
Device Sequence Number8242329
Product Code KPA
UDI-Device Identifier05700571112571
UDI-Public(01)05700571112571(11)211001
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS100
Device Catalogue NumberCS10030
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown